Deafness feelings effect of Amitriptyline

We have 293 consumer reports for Amitriptyline. Deafness feelings effect occurred in 1%.

Patients statistics on Deafness feelings side effect for Amitriptyline

Female
Male

Average weight in Lbs
114.64
0

Average height in Ft
5′ 5″
0

Average age
33
0

Amitriptyline Circle Diagram 3 consumers of 293 reported about Deafness feelings

  1. Charles L. Torres says:
    3.5 rating

    Amitriptyline for Depression

    sleep-inducing, pain-relieving with back problems, in drop form unacceptable mouth deafness and cruel taste, as tablets ok, weight gain, tapering the drug takes patience and time

  2. Mark L. Gonzalez says:
    4.5 rating

    I was prescribed amitriptyline because of severe vulvar pain and only took about three weeks because of itching. It must be said that I am allergic and neurodermatitis. It has itchy, especially the body parts that have ever been affected by atopic dermatitis (actually, but not for a long time). The explanation for the itching, which immediately became better after the discontinuation of the drug, probably lies in the liberation of histamines, which have increased my probably already high levels of histamine even more. Ami is not combinable well with antihistamines (contraindication) and therefore unsuitable for me in the long run. Other side effects included morning tiredness, diarrhea and numbness in the arms.

  3. Wynona W. Shirley says:
    3.5 rating

    Amitriptyline for Depression

    I’ve been taking amitriptyline for about 4 months now after 13 years of having my depression. It took a long time for me to decide to even take any medication. Now, in retrospect, I get annoyed that I did not do it much earlier. Amitryptiline was prescribed for me because I also had (connected with my depression) a very pronounced irritable bowel syndrome and also from the stomach, most of the drugs have very poorly tolerated. Since amitriptyline is also used in irritable bowel syndrome and probably has a positive effect on the autonomic nervous system, I killed two birds with one stone. The side effects were in my beginning very pronounced with constantly very cold hands, fingers and feet, as well as numb fingers and at times a numb lip. In addition, there was ongoing fatigue and at times in the first few weeks sleep disorders with sweating and nightmares. There were also extreme mood swings and irritability. My neurologist then advised me to lower the dose once more and then slowly re-dose it. At the moment I am at 75 mg and I have to say that I have never felt better …..! The side effects are almost completely gone (except the fatigue), also my depression and the irritable bowel !!! To the weight gain described by many, I can say that I have no problems with it, but I also go to the sport 3 times a week. But yes, the increased craving for sweets I have already noticed. However, I think weight gain is not as significant as the benefits of amitriptyline treatment. At least not for me!